How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 15943
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I recently had a blood test and my sodium level show 131, the

Resolved Question:

I recently had a blood test and my sodium level show 131, the doctor said that this is low. The level could be due to the Tegretol XR I take. Is this correct?
Submitted: 7 years ago.
Category: Health
Expert:  A. Schuyler, NP replied 7 years ago.



Welcome to Just Answer and thanks for your question. Yes, hyponatremia (low sodium) can be one side effect of Tegretol. Your doctor may want to you slightly restrict your water intake or increase salt in your diet for a time, or change your Tegretol.


A. Schuyler, NP and 5 other Health Specialists are ready to help you